# SDR 98UAL900586

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5822
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT REMAINED DIM AT RIGHT FORWARD SECTION OF C ZONE WITH EMERGENCY SWITCH IN THE ARM POSITION. *S/D* REPLACED BATTERY PACK.
